# SDR AGQA088682

- Difficulty date: June 5, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- Engine: Pwa PT6T3
- System (JASC): 2435 · Starter-Generator
- Part: Contactor
- Part number: 212075199001
- Part serial: UNKNOWN
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT, SLOW STARTS, CONTACTOR.
